Journal d’Analyse Mathématique

, Volume 24, Issue 1, pp 101–150

A variational method for classes of meromorphic functions

  • John A. Pfaltzgraff
  • Bernard Pinchuk
Article

DOI: 10.1007/BF02790372

Cite this article as:
Pfaltzgraff, J.A. & Pinchuk, B. J. Anal. Math. (1971) 24: 101. doi:10.1007/BF02790372

Copyright information

© Journal d'Analyse Mathématique (B. A. and V. Amirà) 1971

Authors and Affiliations

  • John A. Pfaltzgraff
    • 1
    • 2
  • Bernard Pinchuk
    • 3
  1. 1.University of North Carolina at Chapel HillChapel Hill
  2. 2.Princeton UniversityPrinceton
  3. 3.The Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations